MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SUPOR; SYRINGE, PISTON

BAXTER HEALTHCARE CORPORATION SUPOR; SYRINGE, PISTON
Model Number H93821050
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During evaluation of a returned supor syringe filter, a dark foreign matter was observed inside the device.No additional information is available.
 
Additional Manufacturer Narrative
The actual device and a photograph of the sample was provided for evaluation.Visual inspection was performed on all the samples which showed a dark spot of foreign matter inside the filter.The reported condition was verified.The cause was most likely inherent to contamination during the manufacturing and or packaging process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SUPOR
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
PALL CORPORATION
st. columb major ind est
st columb major (cornwall) TR9 6 TT
UK   TR9 6TT
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24537237
Report Number1416980-2026-00873
Device Sequence Number18398757
Product Code FMF
UDI-Device Identifier05413765482670
UDI-Public(01)05413765482670(10)2023-GR00024632(17)260731
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K941589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2026
Device Model NumberH93821050
Device Catalogue NumberH93821050
Device Lot Number2023-GR00024632
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown